# SDR QR9R20220811001

- Difficulty date: August 11, 2022
- Submitted: August 11, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723319702
- Aircraft time: 2,744 hours
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Headrest
- Part number: 1157601
- Part serial: NA
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 400 HOUR INSPECTION MAINTENANCE DETECTED THE CO-PILOT SEAT HEADREST WAS CRACKED AND FOUND TO BE UNSERVICEABLE. REMOVED AND REPLACED HEADREST ASSY IAW CMM 25-10-17.
